# SDR REXA2017012000077

- Difficulty date: January 20, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 7,653 hours, 5,146 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 BEAM CORRODED RBL 11. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-21-06 AND 53-00-00. REMOVED AND REPLACED RT FLOORBEAM AT FS 280 IAW CRJ900 SRM 51-42-06, 51-42-21 AND 51-42-10.
